# SDR AWXA200400508

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 46,335 hours, 21,077 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Zone 120
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - DIVERSION - FLT 0419 - DURING CLIMBOUT FROM BDL EN ROUTE FOR PHX RECEIVED CLASS 1 ECAM MESSAGE FOR FORWARD AND AFT CARGO SMOKE FOLLOWED BY FORWARD & AFT SMOKE DETECTOR FAULTS, ALSO RECEIVED LAVATORY SMOKE DETECTOR FAULT, DIVERTED TO PHL.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR CONTROL UNIT (10WQ) IAW AMM 26-17-34-04, OPERATIONAL CHECK WAS GOOD. FUNCTIONAL TEST OF SMOKE DETECTOR CONTROL UNIT COULD NOT DUPLICATE REASON FOR REMOVAL. UNIT WAS TESTED IAW CMM 26-17-34 AND RETURNED TO SERVICE.
